# SDR ABXA020039

- Difficulty date: June 6, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 55,002 hours, 60,159 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: 99193317
- Condition: Cracked
- Location: Left Wing L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD LEADING EDGE NOSE RIB, OUTBOARD OF #11 SLAT TRACK, WAS CRACKED AT FASTENER, LOWER FORWARD END. REPLACED LEFT WING LEADING EDGE RIB FORMER IAW DC-9 SRM 51-30-2, 51-30-5 AND 51-10-3.
